My daughter just got 3 cavities and had dental work done, her side of her face swelled up. Yesterday she had a shot of phenergan because she has been vomiting and can't keep down her medications. Could this be a reaction from the novacaine used?
Reactions to the local anesthetic would occur right away not days later and when they occur they are very brief and short lived. I would be more worried about the possibility of infection or inflammation possibly affecting her brain. Sudden fever, headache, vomiting, visual sensitivity to light, stiff neck and back, confusion, drowsiness, unsteady gait, and irritability are all signs of inflammation and/or infection affecting the brain. Loss of consciousness, poor responsiveness, seizures, muscle weakness, sudden severe dementia and memory loss can also be found in patients with brain inflammation or infections. I would take her to the ER for an evaluation.
- Phenergan Information for Consumers
- Phenergan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenergan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 2 answers
Posted 31 May 2013 • 4 answers
Posted 20 Sep 2014 • 3 answers
Posted 12 Dec 2014 • 3 answers
Posted 12 Jan 2016 • 0 answers